Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 4, Pages 779-784
http://dx.doi.org/10.1155/S0161171282000714

On separable abelian extensions of rings

Mathematics Department, Bradley University, Peoria 61625, Illinois, USA

Received 9 February 1982

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • George Szeto, and Ma Linjun, “On Galois Projective Group Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 149–153, 1991. View at Publisher · View at Google Scholar